# SDR REXA2016021000194

- Difficulty date: February 10, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 23,742 hours, 21,275 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TE OF RT MLG DOOR IS CHAFED.  REPAIRED LOWER TE OF RT MLG IAW REO 601R-52-82-407.
